Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Surgery on knee, had two pills of tramadol/acet 325 mg. Is it ok to drink alcohol after having this medicine?

i had surgery today on my knee it was a scope so a minor surgery but i was given two pills of tramadol/acet 325 mg at around 1pm so 6 hours ago and i was wondering if it would be ok for me to drink alcohol tonight around 10pm. i am 16 years old and weigh 160 lbs and i am 5 foot 10. I am going to a party with alcohol so i would much prefer to know how to handle this situation rather than going into this party without any knowledge of the possible concequences. thanks
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Hello and thanks for writing in at HCM
No you cannot mix tramadol with alcohol. Both tramadol and alcohol are Central Nervous System depressant and also down the brain activity which ultimately cause confusion, loss of consciousnesses and even brain damage. Both the drugs taken together also causes depression.
So I strongly recommend you to not to take alcohol in the party tonight.
Hope you got your answer.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor